# SDR 2001UALA01722

- Difficulty date: August 10, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 10,765 hours, 1,276 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Part time: 10,765 hours, 1,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN WAS PUNCTURED AND GOUGED AT STA 460 STRINGER 46L. MAJOR REPAIR ACCOMPLISHED.  FUSELAGE SKIN DOUBLER REPAIR INSTALLED PER BOEING STRUCTURAL REPAIR MANUAL.
